# SDR AALA20100613MCO01

- Difficulty date: June 13, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- Aircraft time: 64,178 hours, 23,146 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulted
- Location: Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO - INFLIGHT LGA-MIA.  CREW REPORTED AFTER TAKEOFF LEFT PACK TEMPERATURE ILLUMINATED FOLLOWED BY PACK TRIP.  FLIGHT DIVERTED LANDED MCO WITHOUT INCIDENT.  FOUND COMPRESSOR SENSOR FAULTED ON PACK CONTROLLER.  REPLACED SENSOR AND CONTROLLER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
